# SDR USAA010812

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORWEB CRACKED TWO PLACES .5 INCH, BS 178 WL 207, LEFT AND RIGHT SIDE.  REMOVED AND REPLACED FLOORWEB PER EO 5300V157 AND SRM 51-10-2.  (M)
